Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Burning sensation in the legs while swallowing, weakness. Diagnosed with vasovagal syncope and SVT. Is this neurological?

Bubbling sensation in legs when laying down, sometimes sitting. I feel weak. Cardiologist ruled out PAD. Past years was diagnosed with Vasovagal Syncope & SVT. Father diabetic, Mom high BP . Mom had stroke , her family has poor circulation. Is this Neurological or need tests/ a supplement/prescription/therapy/surgery? Interferes with activies in day-keeps me awake at night. Age 49, weight 140, female.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.The weakness you have if they can be related to Vasovagal syncope and Svt,but burning and bubbling sensation in legs initially not related to these pathologies.Neurological disease or vascular disease are possible diagnosis.
Go to your doctor for exploration, and derivation-if necessary-to medical specialists.
I wish you good health.
(In case the answer would have been useful please indicate this)

Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor